Design on nonfragile fuzzy filter for nonlinear time-delay systems

Full text for this resource is not available from the Research Repository.

Lian, Z ORCID: 0000-0002-8637-1704, Shi, Peng ORCID: 0000-0001-8218-586X and Sun, Y ORCID: 0000-0002-4453-8932 (2020) Design on nonfragile fuzzy filter for nonlinear time-delay systems. International Journal of Adaptive Control and signal processing, 34 (2). pp. 248-265. ISSN 0890-6327 (print) 1099-1115 (online)

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/acs.3081
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords nonfragile filtering; nonlinear systems; T-S fuzzy system; L-K functional; system stability
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login